×

zbMATH — the first resource for mathematics

Found 284 Documents (Results 1–100)

100
MathJax
J. Math. Sci., New York 230, No. 5, 775-781 (2018); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 132 (2016).
MSC:  34K06 34K20 34K25
PDF BibTeX XML Cite
Full Text: DOI
Chambolle, Antonin (ed.) et al., Geometric partial differential equations. Based on the conference, CRM, Pisa, Italy, September 2012. Pisa: Edizioni della Normale (ISBN 978-88-7642-472-4/pbk; 978-88-7642-473-1/ebook). Centro di Ricerca Matematica Ennio De Giorgi (CRM) Series 15, 145-170 (2013).
MSC:  35K67 53C44 35D40 35B51
PDF BibTeX XML Cite
Loreti, Paola (ed.) et al., Hamilton-Jacobi equations: approximations, numerical analysis and applications. Based on the lectures of the CIME summer school, Cetraro, Italy, August 29–September 3, 2011. Berlin: Springer; Florence: Fondazione CIME (ISBN 978-3-642-36432-7/pbk; 978-3-642-36433-4/ebook). Lecture Notes in Mathematics 2074. CIME Foundation Subseries, 49-109 (2013).
MSC:  49L25
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software